EconPapers    
Economics at your fingertips  
 

Forcing Parameters in Fully Connected Cubic Networks

Yongsheng Rao, Saeed Kosari, Janakiraman Anitha, Indra Rajasingh and Hossein Rashmanlou
Additional contact information
Yongsheng Rao: Institute of Computing Science and Technology, Guangzhou University, Guangzhou 510006, China
Saeed Kosari: Institute of Computing Science and Technology, Guangzhou University, Guangzhou 510006, China
Janakiraman Anitha: Department of Mathematics, Arulmigu Kapaleeswarar Arts and Science College, Chennai 600 099, India
Indra Rajasingh: Department of Mathematics, Saveetha School of Engineering, Saveetha Institute of Medical and Technical Sciences, Chennai 602 105, India
Hossein Rashmanlou: Department of Mathematics, University of Mazandarab, Babolsar 741613534, Iran

Mathematics, 2022, vol. 10, issue 8, 1-11

Abstract: Domination in graphs has been extensively studied and adopted in many real life applications. The monitoring electrical power system is a variant of a domination problem called power domination problem. Another variant is the zero forcing problem. Determining minimum cardinality of a power dominating set and zero forcing set in a graph are the power domination problem and zero forcing problem, respectively. Both problems are N P -complete. In this paper, we compute the power domination number and the zero forcing number for fully connected cubic networks.

Keywords: dominating set; power dominating set; zero forcing set; electrical power network; fully connected cubic networks (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/10/8/1263/pdf (application/pdf)
https://www.mdpi.com/2227-7390/10/8/1263/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:10:y:2022:i:8:p:1263-:d:791578

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:10:y:2022:i:8:p:1263-:d:791578